I have had an inflamed occipital nerve for the last 5 weeks and have been taking strong doses of an anti-seizure medication that I believe is to calm the nerve-endings. The pain has subsided, and I just have a dull ache of the head, neck and scalp. ACtually, my scalp is still very sentitive. I have a question related to coloring my hair. I am concerned that the peroxide and other chemicals in hair color products may irritate the nerve-endings on my scalp. Can you provide any insight?
Hi! I see that this post was created a while back but I was just wondering if there was any insight gained on this type of issue. I have been also experiencing nerve sensitivity symptoms on te scalp after applying a semi-permanent dye about 4 months ago. My hair has also been thinning all over. I'm sure that the hair dye caused some nerve irritation that has resulted in itchy, burning sensations with feelings of pressure and hair loss. I've seen 5 doctors, taken an MRI scan (clean results) and tried a plethora of topical steroid solutions. I've tried massage therapy, antidepressants and counseling. I can't seem to find a health care provider interested in helping me get to the bottom of this persistent condition without throwing a perscription at me or telling me to "wait it out."
Please, if anyone has any insight or experience with hair dyes causing this type of condition please respond to this post or email me at ********** @ ******.com
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.